# SDR FDEA201109143882

- Difficulty date: September 14, 2011
- Submitted: September 14, 2011
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727247
- Aircraft serial: 21330
- Aircraft time: 69,823 hours, 48,693 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 652363735
- Condition: Corroded
- Location: Bs 480-690
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED SEAT TRACK FLANGE AND SCALLOPS STA 590 TO STA 690 RBL 45. REPLACED SEAT TRACK SECTION .
